# SDR A6WA200540137

- Difficulty date: April 2, 2005
- Submitted: April 21, 2005
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FS 625.0 OBLIQUE ANGLE CRACKED .5 INCH LONG.  S/D - INSTALLED NEW ANGLE AT FS 625 RT P/N 601-35012-52.  (M)
